HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Scaling limit of a model of quantum electrodynamics

Files in This Item:
pre194.pdf1.55 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83338

Title: Scaling limit of a model of quantum electrodynamics
Authors: Hiroshima, F. Browse this author
Issue Date: Apr-1993
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 194
Start Page: 1
End Page: 53
Abstract: This article gives a solution to an open problem in the paper: A.Arai; J.Math.Phys.31, 2653(1990). We present an abstract asymptotic theory of families of unitary operators {U(11:)},.>o and self-adjoint operators {H,.},.>o acting in the tensor product of two Hilbert spaces. We prove that H;en (V, 11: ), which represents a scaled total Hamiltonian of a coupled system of a one elec­tron atom and a quantized radiation :field, with parameters O 􀀖 e 􀀖 1, 11: > 0, and the electron mass renormlized, is unitarily equivalent to an operator fI;en (V, 11:), which can be regarded as a decoupled Hamiltonian. Applying the abstract asymptotic theory and the unitary equiva­lence, we prove that the resolvent of H;en (v, 11:) strongly converges as 11: -+ oo to an operator which de:fines an effective potential of the electron. We compare the effective potential with that obtained in the paper mentioned above.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/68940
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University